Rectangular partial b-metric spaces

Koushik Sarkar


In this article concept of rectangular partial b-metric space have been introduced. It is shown that rectangular b-metric can be achieved from rectangular partial b-metric. Moreover equivalence of completeness of both the spaces have been achieved. An analog to Cantor intersection theorem has been established in such spaces. A variant of Banach fixed point theorem and Kannan fixed point theorem are also proved in the language of rectangular partial b-metric spaces.

Full Text: PDF

Published: 2020-10-16

How to Cite this Article:

Koushik Sarkar, Rectangular partial b-metric spaces, J. Math. Comput. Sci., 10 (2020), 2754-2768

Copyright © 2020 Koushik Sarkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office:


Copyright ©2020 JMCS